| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 50 (2024):ID 2024014 1-7 |doi: 10.2306/scienceasia1513-1874.2024.014


Cubic symmetric graphs of order 24p


 
ABSTRACT:     A graph is symmetric if its automorphism group acts transitively on the set of arcs of the graph. In this paper, we classify connected cubic symmetric graphs of order 24p for each prime p. As a result, there are ten sporadic graphs and two infinite families of one-regular graphs: one is the Z3p -cover of the three dimensional hypercube Q3 and the other is the normal bi-Cayley graph on the group (ZpoZ3 )?Z 2 2 . In particular, we use the normal bi-Cayley graphs rather than the voltage graph techniques to determine the latter graph.

Download PDF

0 Downloads 60 Views


a School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023 China

* Corresponding author, E-mail: gsongtao@gmail.com

Received 14 Nov 2022, Accepted 8 Jul 2023